It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Well I took tricor for 3 days and had terrible thumping in my head. I stopped it and the thumping went away- I guess that tells me that I cannot take this. Anyone else have this problem. So now, I have to take the natural route since no other meds are agreeing with me. I am taking the guggl and the fist oil as well. I don't think that you have to take REd RIce yeast and guggl together- I even got leg pains from the red rice yeast when I took it. So, I will take these two together and if I get up the guts, maybe I will take a non flush niacin. I just don't want any flushing. I had this for years and I went nuts with this and I sure don't want to do it again.I wonder if it is necessary to take so much at once??? Any advice?? M





All times are GMT -7. The time now is 08:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!